# SDR QXEA2024100700231

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 15,852 hours, 10,635 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 17024656003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN LEFT HAND WHEEL WELL FORWARD PANEL JUST BELOW THE PARKING BRAKE VALVE. REMOVED FROM SERVICE. C/W T/C ETD2024-170-026814/1. TAPE APPLIED AS TEMP REPAIR. RETURNED TO SERVICE. NO PARTS REPLACED.
